Advanced search
Add to list

On minimum size blocking sets of external lines to a quadric in PG(d,q)

P Biondi, P Lore and Leo Storme (UGent)
Author
Organization

Citation

Please use this url to cite or link to this publication:

MLA
Biondi, P, P Lore, and Leo Storme. “On Minimum Size Blocking Sets of External Lines to a Quadric in PG(d,q).” INNOVATIONS IN INCIDENCE GEOMETRY 5 (2007): 1–11. Print.
APA
Biondi, P., Lore, P., & Storme, L. (2007). On minimum size blocking sets of external lines to a quadric in PG(d,q). INNOVATIONS IN INCIDENCE GEOMETRY, 5, 1–11.
Chicago author-date
Biondi, P, P Lore, and Leo Storme. 2007. “On Minimum Size Blocking Sets of External Lines to a Quadric in PG(d,q).” Innovations in Incidence Geometry 5: 1–11.
Chicago author-date (all authors)
Biondi, P, P Lore, and Leo Storme. 2007. “On Minimum Size Blocking Sets of External Lines to a Quadric in PG(d,q).” Innovations in Incidence Geometry 5: 1–11.
Vancouver
1.
Biondi P, Lore P, Storme L. On minimum size blocking sets of external lines to a quadric in PG(d,q). INNOVATIONS IN INCIDENCE GEOMETRY. 2007;5:1–11.
IEEE
[1]
P. Biondi, P. Lore, and L. Storme, “On minimum size blocking sets of external lines to a quadric in PG(d,q),” INNOVATIONS IN INCIDENCE GEOMETRY, vol. 5, pp. 1–11, 2007.
@article{415202,
  author       = {Biondi, P and Lore, P and Storme, Leo},
  issn         = {1781-6475},
  journal      = {INNOVATIONS IN INCIDENCE GEOMETRY},
  language     = {eng},
  pages        = {1--11},
  title        = {On minimum size blocking sets of external lines to a quadric in PG(d,q)},
  volume       = {5},
  year         = {2007},
}